MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547020
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro retrieval balloon was used during a common bile duct stone removal procedure performed on (b)(6) 2021.During the procedure, when balloon deflation was performed, the air on one side of the balloon could not be removed and the balloon did not deflate evenly.The procedure was completed with a different device of the same model.No patient complications have been reported as a result of the event.
 
Additional Manufacturer Narrative
Block d4: correction: model number: m00547020.Block h6: device code a1401 captures the reportable event of failure to deflate balloon.Block h10: the returned extractor pro retrieval balloon was analyzed, and a visual evaluation noted no damages to the catheter or balloon.A functional and microscopic evaluation noted that the balloon inflated without a problem and deflated unevenly but resumed its original shape.Dimensional inspection confirmed the balloon concentricity was within specification.No other problems with the device were noted.The reported event of failure to deflate the balloon was not confirmed.Evaluation of the balloon found no damages and confirmed it was within concentricity specification.When the balloon was deflated, it did not deflate evenly but, returned to its original shape and passed all concentricity measurements.Therefore the evaluation conclusion is "no problem detected" as the balloon passed all specifications and no problems with the device were noted.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A labeling review was performed and, from the information available, this device was used per the directions for use (dfu) / product label.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro retrieval balloon was used during a common bile duct stone removal procedure performed on december 08, 2021.During the procedure, when balloon deflation was performed, the air on one side of the balloon could not be removed and the balloon did not deflate evenly.The procedure was completed with a different device of the same model.No patient complications have been reported as a result of the event.

Brand Name
EXTRACTOR PRO RX
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13172982
Report Number3005099803-2021-08171
Device Sequence Number11891648
Product Code FGE
UDI-Device Identifier08714729790310
UDI-Public08714729790310
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2023
Device Model NumberM00547020
Device Catalogue Number4702
Device Lot Number0027801437
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer05/09/2022
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown